# SDR SWAA2012082706984

- Difficulty date: August 25, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 30,427 hours, 20,986 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Door
- Part number: B31717101
- Condition: Loose
- Location: Tailcone
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE DOOR HANDLE IN AFT ACCESSORY COMPARTMENT LOOSE.  SECURED DOOR IAW AMM.
